# SDR AALA20040295

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT ROWS 7 TO 11 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT ROWS 7 TO 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.
